# SDR DL72W950541

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STR 28R CORRODED AT STA 580-600.  REPAIRED PER SRM 53-10-3 PG 4.
